| || |
2nd tough day
2nd tough day
Hi everyone want to thank those people who responded to the post yesterday.today has been another tough day 8th day of no pain pills and only using suboxone the first 6 days on it was great it oh most felt like taking a vicodin but the last 2 days were not so easy but this is something i have to do stay clean does any one no about how long a out patient detox program takes you to get thru it my favorites to take was oxycountin 40mg about 6 a day and either vic. or percocet around 10 a day.thank you all
Since you wre taking essentially the same drug one was a fast release and one a slow release drug, you will detox quicker however, i would need to know a few more things like how long were you taking the drugs and exactly how much were you taking, I wouldnt even begin to try to help you unless I knew more about the amount and lenth of oxycontin and oxycodone you were taking. I can tell you this, you will have to take suboxene for the rest of your life to keep the cravings from oxy and other opiates from enter your though process. It takes only a few days to get hooked but a lifetime to get freedom!
write me back please
sorry to hear about your troubles but hey its the price we pay right...
anyway, the urinary and constipation problems are totally normal, didnt you have the same probs on opiates? since sub is a partial opiate it still affects the smooth muscle tone in your intestines and urethra causing the difficulty you speak of...
if it is worse now than when you were using you are taking TOO MUCH sub. how much were you using? your post is confusing bcuz 6 x 40mg oxy
would be 240mg/day but 10 vics could only be 100mg/day at most .
either way, by this point you should be able to cut down to 8mg a day of sub easily, you will actually feel better.
I know it is hard to believe you will feel better with LESS drugs, but sub is weird like that, less is more as they say...
I was using about 400mg of oxy a day or 15-20 bags of >>>>>> a day ,and was able to get down to 2mgs sub after about a month, now down to 1mg / day, and I can tell you that as your dose comes down the constipation gets better(not great, but better), and pissing is easier too.
hope this info helped you out a little, trust me it gets better, just not as fast as you would like...unfortunately. stay strong, its worth it...